# SDR IJ02007F00000

- Difficulty date: January 15, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N150SB
- Make and model: Braero BAE125800A
- Aircraft serial: 258197
- Engine: Garrtt TFE731*
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Collapsed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(REF CNTRL NR: 1-15-07) DURING THE TAKEOFF ROLL (APPROXIMATELY 100 KTS), THE CREW EXPERIENCED BOUNCING OF THE AIRCRAFT NOSE WITH INCREASING SEVERITY.  THE CREW CONTINUED THE TAKE-OFF SEQUENCE, AND NOTED A RED NOSE GEAR (UNSAFE) INDICATION LIGHT AFTER THE LANDING GEAR WAS SELECTED TO THE RETRACT POSITION.  THE NOISE LEVEL IN THE COCKPIT ALSO INDICATED AN EXTENDED NOSE GEAR.  CREW SELECTED THE LANIND GEAR TO THE EXTENDED POSITION WHICH RESULTED IN ALL 3 GREEN LANDING GEAR (SAFE) INDICATION LIGHTS AND ADVISED THAT THEY WOULD BE RETURNING BACK DUE TO THE CONDITION  AC LANDED WITHOUT INCIDENT.  UPON AIRCRAFT SHUTDOWN, AN EXAMINATION OF THE NOSE GEAR REVEALED THE NOSE STRUT WAS COMPLETELY COLLAPSED WITH HYDRAULIC FLU
